Aa
A
A
Close
3986019 tn?1350827309
Today I'm going CT!!!
Sorry for not posting in a few days.  I hear that the first 3 days is the toughest.  I was on low doses compared to some but know this is still as serious as any other...I will check back in tonight. Thanks for any support as I get through this...My first thought a while back was to taper but I didnt have the willpower to do that. I'm all out of vicodin and wanna keep it that way. Eric
Cancel
5 Answers
Page 1 of 1
1881798 tn?1339683833
Rest as much as you can and don't expect too much from yourself this early. Remember you body and mind are going through a completely new experience. Hang in there.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
3225128 tn?1347137598
Hi Eric ,  Go  hour by hour , Post to get thru the hardest time . Get tuff & fight for yourself .
Fear is worse then the Day 3-4 storys , I was so scared i paniced for nothing . My advise is think positive , your low dose , and reading posts telling you others have won there fight will get you thru this.
Ron  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
3986019 tn?1350827309
Ron,

Thank you for the advice.  Since today is my 1st day without Im sure I will be okay tonight.  I am taking 1mg of xanax which is perscribed to me for anxiety at bedtime to knock me out.  After a week of no vicodine Im gonna cut the xanax down to 1 1/2 a night and then to 1 xanax.  After my panic attack in the summer of 2011 which occurred around 0230am, I associate anxiety with bedtime so I was on Lunesta 3mg for about a year then I quit taking it.  Like you said hopefully due to my low dosing, my withdrawls will be minimal.  I remember in the recent past when I would start and stop using and have never really experienced strong withdrawl symptoms.  At the height of my usage I took 2.5 pills of 5/325 vics around noon and another 2.5 pills around 6pm.  it's now 622pm and so far so good.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
3199802 tn?1362254159
You say your pills are gone; are your sources gone as well?  You saw how easy it was to fall off your taper plan so don't have ACCESS.  So in saying that do you have a doctors appt or refills coming up? Have you told anyone yet? Bring your problem out into the light so you can truly be helped.  You need to be tough and hang in there. Even though it may be a low dose you still have wired your brain to opiates so it will not be fun. Get ready, be prepared for the fight!! You and I have already talked a little bit and you know what you need to do- so get busy!! :-)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1801781 tn?1461633069
The worst days for most are anywhere from 3-5 days.  Keep the Imodium and Gatorade or other liquid replacement close to you!  Good luck and good wishes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources